Translator Disclaimer
2010 Definable Open Sets As Finite Unions of Definable Open Cells
Simon Andrews
Notre Dame J. Formal Logic 51(2): 247-251 (2010). DOI: 10.1215/00294527-2010-015

Abstract

We introduce CE-cell decomposition, a modified version of the usual o-minimal cell decomposition. We show that if an o-minimal structure admits CE-cell decomposition then any definable open set in may be expressed as a finite union of definable open cells. The dense linear ordering and linear o-minimal expansions of ordered abelian groups are examples of such structures.

Citation

Download Citation

Simon Andrews. "Definable Open Sets As Finite Unions of Definable Open Cells." Notre Dame J. Formal Logic 51 (2) 247 - 251, 2010. https://doi.org/10.1215/00294527-2010-015

Information

Published: 2010
First available in Project Euclid: 11 June 2010

zbMATH: 1208.03041
MathSciNet: MR2667935
Digital Object Identifier: 10.1215/00294527-2010-015

Subjects:
Primary: 03C64

Rights: Copyright © 2010 University of Notre Dame

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.51 • No. 2 • 2010
Back to Top